Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Leg heaviness, stung by jellyfish. History of diabetes, sinus condition. Causes?

4 days ago a began having extreme sinking feelings when I walked, as if my feet were sinking in quick sand and my feet feeling weighed down by bricks. It came out of nowhere and has continued each day for the past 5 days. I m 26 years old, have no medical problems and no real problems in my life. I did get stung by a jelly fish at the beach right before these symptoms started, however it s been 5 days since then and these symptoms have not gone away. I do have bad sinuses, and also drink a lot of pepsi each day, so I don t know what could be causing this.. Diabetes? Stress? Sinuses?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You should check your blood pressure.The first possibility is of hypotension.
The other possibility is of there may be mild swelling in your balance system due to sinus infection leads to verigo type sinking sensation.
The last possibility is of vertebro basilar insufficiency where your small brain gets less blood .
You should consult your doctor to diagnose this problem.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor